# SDR BAQA092537

- Difficulty date: January 28, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N117US
- Make and model: Bolkms BK117B1
- Aircraft serial: 7175
- Aircraft time: 7,323 hours
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Indicator
- Part number: 1179405303
- Part serial: 283
- Condition: Failed
- Location: Triple Tach
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ROTOR NEEDLE PEGS HIGH WHEN ELECTRICITY IS APPLIED. INSTALLED 10/23/2003, FAILED 01/28/2004. TSI-102.5. PLEASE SEE RO 9-090007-53 FOR MORE DETAILED HISTORY. REPLACED WITH SERVICABLE UNIT FROM OUR ASSET STOCK.
